MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC TURNPIKE LP; CATHETER

VASCULAR SOLUTIONS, LLC TURNPIKE LP; CATHETER
Model Number 5639
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing record was reviewed, there were no nonconformance related to this lot, therefore, supporting the device met material, assembly and performance specifications.A follow-up report will be issued after the investigation is complete.
 
Event or Problem Description
As reported: during retrograde cto pci of the proximal rca, a septal hematoma was noted on angiography.Procedure being performed was reverse cart and the site felt that the hematoma was caused by a guidewire which was inserted into the septal via a turnpike lp microcatheter (study device).Though the site stated that the guidewire was the cause of the septal hematoma, it is unclear which device was responsible.The patient suffered no adverse effects and was discharged home with no sequelae.
 
Additional Manufacturer Narrative
There was no product returned for this complaint.No returned product evaluation could be completed.The lot # was reviewed, and there was no non-conformances related to this lot therefore, supporting the device met material, assembly and performance specifications.Per ifu: septal hematoma is identified as one of the potential adverse effects that maybe associated with the use of the turnpike.Account felt that the hematoma was caused by the guidewire which was inserted into the septal via a turnpike lp microcatheter (study device).However, it is unclear which device was responsible.Patient suffered no adverse events and/or any other sequelae.Based on the information, the most likely root cause of the issue is undeterminable.

Brand Name
TURNPIKE LP
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key11425629
Report Number2134812-2021-00013
Device Sequence Number17114285
Product Code DQY
UDI-Device Identifier20841156105058
UDI-Public(01)20841156105058
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2022
Device Model Number5639
Device Lot Number671179
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age89 YR
Patient Weight67